×

Oscillation criteria for second-order nonlinear differential equations with damping. (English) Zbl 1147.34026

The authors derive conditions for every solution of the class of second order half-linear differential equations
\[ (\Phi_{p}(x'))' +a(t)\Phi_{p}(x')+b(t)\Phi_{p}(x)=0 \]
to approach zero if the zero solution is globally asymptotically stable.

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
37B25 Stability of topological dynamical systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Sturm, B., Sur LES équations différentielles linéaires du second ordré, J. math. pures appl., 1, 106-186, (1836)
[2] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for difference and functional differential equations, (2000), Kluwer Dordrecht · Zbl 0969.34062
[3] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for second order linear, half-linear, superlinear and sublinear dynamic equations, (2002), Kluwer Dordrecht · Zbl 1073.34002
[4] Erbe, L.; Kong, Q.; Zhang, B.G., Oscillation theory for functional-differential equations, (1995), Marcel Dekker, Inc. New York
[5] Győri, I.; Ladas, G., Oscillation theory of delay differential equations, (1991), The Clarendon Press, Oxford University Press New York · Zbl 0780.34048
[6] Kreith, K., Oscillation theory, (1973), Springer Berlin · Zbl 0258.35001
[7] Ladde, G.S.; Lakshmikantham, V.; Zhang, B.G., Oscillation theory of differential equations with deviating arguments, (1987), Marcel Dekker, Inc. New York · Zbl 0622.34071
[8] Swanson, C.A., Comparison and oscillation theory of linear differential equations, (1968), Academic Press New York · Zbl 0191.09904
[9] Bellman, R., Stability theory of differential equations, (1953), McGraw-Hill New York · Zbl 0052.31505
[10] Coppel, W., Stability and asymptotic behavior of differential equations, (1965), Heath Boston · Zbl 0154.09301
[11] Kiguradze, I.T.; Chanturiya, T.A., Asymptotic properties of solutions of nonautonomous ordinary differential equations, (1993), Kluwer Dordrecht, Translated from the 1985 Russian original · Zbl 0782.34002
[12] Wong, J.S.W., A second order nonlinear oscillation, Funkcial. ekvac., 11, 207-234, (1968) · Zbl 0157.14802
[13] Wong, J.S.W., On the generalized emden – fowler equation, SIAM rev., 17, 339-360, (1975) · Zbl 0295.34026
[14] Wong, J.S.W., On an oscillation theorem of waltman, Can. appl. math. Q, 11, 4, 415-432, (2003) · Zbl 1086.34032
[15] Baker, J.W., Oscillation theorems for a second order damped nonlinear differential equation, SIAM J. math. anal., 25, 37-40, (1973) · Zbl 0239.34015
[16] Bobisud, L.E., Oscillation of solutions of damped nonlinear differential equations, SIAM J. math. anal., 18, 601-606, (1970) · Zbl 0206.38005
[17] Butler, G.J., The oscillatory behavior of a second order nonlinear differential equation with damping, J. math. anal. appl., 57, 273-289, (1977) · Zbl 0348.34022
[18] Elabbasy, E.M.; Hassan, T.S.; Saker, S.H., Oscillation of second-order nonlinear differential equations with a damping term, Electron. J. differential equations, 76, 13, (2005), Electronic · Zbl 1164.34502
[19] Grace, S.R., Oscillation theorems for second order nonlinear differential equations with damping, Math. nachr., 141, 117-127, (1989) · Zbl 0673.34041
[20] Grace, S.R., Oscillation criteria for second order nonlinear differential equations with damping, J. austral. math. soc. ser. A, 49, 43-54, (1990) · Zbl 0725.34030
[21] Grace, S.R., Oscillation theorems for nonlinear differential equations of second order, J. math. anal. appl., 171, 220-241, (1992) · Zbl 0767.34017
[22] Grace, S.R.; Lalli, B.S., Oscillations in second order differential equations with alternating coefficients, Period. math. hungar., 19, 69-78, (1988) · Zbl 0607.34031
[23] Grace, S.R.; Lalli, B.S., Oscillation theorems for nonlinear second order differential equations with a damping term, Comment. math. univ. carolin., 30, 691-697, (1989) · Zbl 0692.34030
[24] Grace, S.R.; Lalli, B.S., Integral averaging technique for the oscillation of second order nonlinear differential equations, J. math. anal. appl., 149, 277-311, (1990) · Zbl 0697.34040
[25] Grace, S.R.; Lalli, B.S., Oscillation theorems for second order superlinear differential equations with damping, J. austral. math. soc. ser. A, 53, 156-165, (1992) · Zbl 0762.34012
[26] Grace, S.R.; Lalli, B.S.; Yeh, C.C., Oscillation theorems for nonlinear second order differential equations with a nonlinear damping term, SIAM J. math. anal., 15, 1082-1093, (1984) · Zbl 0563.34042
[27] Grace, S.R.; Lalli, B.S.; Yeh, C.C., Addendum: oscillation theorems for nonlinear second order differential equations with a nonlinear damping term, SIAM J. math. anal., 19, 1252-1253, (1988) · Zbl 0651.34028
[28] Kamenev, I.V., An integral criterion for oscillation of linear differential equations, Mat. zametki, 23, 249-251, (1978) · Zbl 0386.34032
[29] Kirane, M.; Rogovchenko, Yu.V., Oscillation results for a second order damped differential equation with nonmonotonous nonlinearity, J. math. anal. appl., 250, 118-138, (2000) · Zbl 1008.34029
[30] Kirane, M.; Rogovchenko, Yu.V., On oscillation of nonlinear second order differential equation with damping term, Appl. math. comput., 117, 177-192, (2001) · Zbl 1035.34019
[31] Li, W.T., Interval oscillation criteria for second order nonlinear differential equations with damping, Taiwanese J. math., 7, 461-475, (2003) · Zbl 1046.34059
[32] Li, W.T.; Agarwal, R.P., Interval oscillation criteria for second order nonlinear differential equations with damping, Comput. math. appl., 40, 217-230, (2000) · Zbl 0959.34026
[33] Li, W.T.; Zhang, M.Y.; Fei, X.L., Oscillation criteria for second order nonlinear differential equations with damped term, Indian J. pure appl. math., 30, 1017-1029, (1999) · Zbl 0948.34022
[34] Manojlović, J.V., Oscillation criteria for sublinear differential equations with damping, Acta math. hungar., 104, 153-169, (2004) · Zbl 1062.34040
[35] Mustafa, O.G.; Rogovchenko, S.P.; Rogovchenko, Yu.V., On oscillation of nonlinear second-order differential equations with damping term, J. math. anal. appl., 298, 604-620, (2004) · Zbl 1061.34021
[36] Philos, Ch.G., Oscillation theorems for linear differential equations of second order, Arch. math., 53, 483-492, (1989) · Zbl 0661.34030
[37] Rogovchenko, S.P.; Rogovchenko, Yu.V., Oscillation of differential equations with damping, Dyn. contin. discrete impuls. syst. ser. A math. anal., 10, 447-461, (2003) · Zbl 1048.34071
[38] Rogovchenko, S.P.; Rogovchenko, Yu.V., Oscillation results for general second-order differential equations with damping term, J. math. anal. appl., 279, 139-152, (2003)
[39] Rogovchenko, Yu.V., Oscillation criteria for second order nonlinear perturbed differential equations, J. math. anal. appl., 215, 334-357, (1997) · Zbl 0892.34031
[40] Rogovchenko, Yu.V., Oscillation theorems for second-order equations with damping, Nonlinear anal., 41, 1005-1028, (2000) · Zbl 0972.34022
[41] Sun, Y.G., New kamenev-type oscillation criteria for second-order nonlinear differential equations with damping, J. math. anal. appl., 291, 341-351, (2004) · Zbl 1039.34027
[42] Tiryaki, A.; Zafer, A., Oscillation criteria for second order nonlinear differential equation with damping, Turkish J. math., 24, 185-196, (2000) · Zbl 0977.34027
[43] Tiryaki, A.; Zafer, A., Interval oscillation of a general class of second-order nonlinear differential equations with nonlinear damping, Nonlinear anal., 60, 49-63, (2005) · Zbl 1064.34021
[44] Wong, J.S.W., On kamenev-type oscillation theorems for second-order differential equations with damping, J. math. anal. appl., 258, 244-257, (2001) · Zbl 0987.34024
[45] Yan, J., Oscillation theorems for second order linear differential equations with damping, Proc. amer. math. soc., 98, 276-282, (1986) · Zbl 0622.34027
[46] Yang, X., Oscillation criteria for nonlinear differential equations with damping, Appl. math. comput., 136, 549-557, (2003) · Zbl 1034.34041
[47] Yeh, C.C., Oscillation theorems for nonlinear second order differential equations with damping term, Proc. amer. math. soc., 84, 397-402, (1982) · Zbl 0498.34023
[48] Zheng, Z., Note on wong’s paper, J. math. anal. appl., 274, 466-473, (2002) · Zbl 1025.34030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.